Positive solutions to a non-homogeneous elliptic system of fourth order
by Mohamed Talbi; El. M. Hssini; M. Massar; N. Tsouli
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 8, No. 1/2, 2018

Abstract: In this work, the existence of positive solutions to a non-linear elliptic system of fourth order with positive parameters is studied. We establish an existence of an interval of parameters such the system has at least two positive solutions. The behaviour of energy corresponding to these positive solutions, with respect to the real parameters is proved.

Online publication date: Mon, 20-Nov-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com